MAUDE Adverse Event Report: COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON

COVIDIEN 35ML SYRINGE LUER LOCK TIP RP; SYRINGE, PISTON
Model Number 8881535762
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported one of the syringes looked to be partially melted and the markings were off.Additional information received stated the markings were misprinted about 5 ml off from the zero.
 
Additional Manufacturer Narrative
The device history record for the lot control indicates that product and specification requirements were met with no non-conforming product identified relating to this customer report.The manufacturing site received one unsealed package containing a sample with this customer report.A complete investigation was performed.A visual inspection to the quality inspection standard was conducted.A low top line was identified on the syringe sample.There was also damage to the barrel thumb rest.The low top line can be confirmed on the syringe sample.The most probable root cause for the low top line barrel print is a result of damage to the base of the barrel.It is likely the barrel was not able to be fully seated properly on the pin at the barrel print station causing the print to be applied lower on the barrel.The most probable root cause for the damaged barrel is the part being caught during transfer within the aidilin during the assembly process.The following control mechanisms are in place to prevent the occurrence and acceptance of the reported condition during molding, printing, assembly, and packaging processes, and to ensure components and finished product meet all quality inspection standards during the syringe assembly processes.

Brand Name
35ML SYRINGE LUER LOCK TIP RP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key12233165
Report Number1915484-2021-01263
Device Sequence Number19873115
Product Code FMF
UDI-Device Identifier20884521012193
UDI-Public20884521012193
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881535762
Device Catalogue Number8881535762
Device Lot Number109010X
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 07/19/2021
Supplement Date Received by Manufacturer07/19/2021
Initial Report FDA Received Date07/27/2021
Supplement Report FDA Received Date09/13/2021
Patient Sequence Number1